Hello everyone. I had to fast taper via my doctor from 120mg of Cymbalta in 4 weeks (I have been on 60mg for a year and 120mg for 2 months) due to urinary retention.. I am off the drug right now, but still going through the withdrawal. I can handle the nausea, zaps, headaches, but my blood pressure has been spiking, especially when angered. This is very uncomfortable for me.. the high blood pressure was documented by my nurse, but apparently it was not high enough because they let me leave the office. It's been over a week, and although I still have withdrawal symptoms, my blood pressure is still spiking.. Will it ever stop? It cured my major depression episode, which is great.. but will I live to tell about it?!
How do you know your BP is spiking? Are you monitoring it at home, and if so what have your readings been? If it wasn't high enough at the doctors for them to do anything about it....then maybe it's not spiking that high. Knowing your numbers would help, and if you know it spikes when you are angered, work at staying as calm as you can. Anger can be a symptom of depression, you may want to discuss this with your doctor.
It's been high for a week now. I checked it a few times at those pharmacy blood pressure machines. The readings are generally the same, 130/94.
I called my doctor today and he put me back on Cymbalta at 30mg for now, I have an appointment with him in a week. I was experiencing some extreme agitation in my chest area as well..
I'm sensitive to bodily changes. Feeling my brood pressure rise is one of them..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.